# SDR A6WA201643469

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 37,874 hours, 36,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3190169
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD INTERCOSTAL ON L1 DOOR IS CRACKED.  R & R LOWER FWD INTERCOSTAL ON PAX DOOR IAW SRM 51-42-06 & 51-42-21.
